Hypercyclictty and Countable Hypercyclicity for Adjoint of Operators Buthainah A. Ahmed | Hiba F. Al-Janaby

Main Article Content

Baghdad Science Journal

Abstract

Let be an infinite dimensional separable complex Hilbert space and let , where is the Banach algebra of all bounded linear operators on . In this paper we prove the following results.

If is a operator, then
1. is a hypercyclic operator if and only if D and for every hyperinvariant subspace of .

2. If is a pure, then is a countably hypercyclic operator if and only if and for every hyperinvariant subspace of .

3. has a bounded set with dense orbit if and only if for every hyperinvariant subspace of , .

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Hypercyclictty and Countable Hypercyclicity for Adjoint of Operators. BSJ [Internet]. 7Mar.2010 [cited 18Jan.2020];7(1):191-9. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2887
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>